# SDR SWIA202161794

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 40,351 hours, 38,923 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF RECEIVED R XFER SOV CAUTION MESSAGE AND LOST LEFT, CENTER FUEL QUANTITY INDICATIONS AT SAME TIME.  THE RIGHT AND TOTAL FUEL QUANTITY INDICATIONS WERE ALREADY ON MEL.  NO FUEL QUANTITY INDICATIONS AT ALL.  RETURNED BACK TO FIELD.   (FLIGHT 5783 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23683075 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED INSPECTION ON PINS ON THE RACK FOR FUEL QUANTITY GAUGING COMPUTER. TROUBLESHOOT PER FIM 28-40-00. FOUND ALL PROBES FAULTED. REMOVED AND REPLACED FUEL QUANTITY GAUGING COMPUTER IAW AMM 28-41-16. OPS CHECK GOOD."
